# SDR AALA202207288281

- Difficulty date: July 10, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A300*
- Aircraft serial: 1354
- Aircraft time: 55,652 hours, 35,172 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Part number: 41310204
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW NOTICED STRONG STINKY SOCK ODOR IN FRONT, SLIGHT SMELL IN BACK DURING DESCENT AND WITH APU ON. SMELL GOES AWAY WHEN PACKS ARE OFF. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU OIL LUBE MODULE LEAKING OIL. **SUPPLEMENTAL REPORT FOR AALA202207128281: REPLACED APU OIL LUBE MODULE PER AMM 49-91-45 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO ODORS NOTED.** (CLOSED)
